hi raypartso471, if your doctor reduced lisinopril it was probably because it was making your blood pressure too low. the best thing to do is monitor your blood pressure and make sure it hasn't gone up due to a lower dosage of lisinopril. you didn't mention what symptoms you are experiencing, but the blood pressure reading would be critical to determining why you may be having symptoms.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2010 • 1 answer
Posted 25 May 2011 • 1 answer
When I was prescribed Lisinopril I coughed my head off until I became incontinent, so my doctor pre?
Posted 21 Feb 2014 • 1 answer
Is valsartan/hcz 160-12.5mg. Twice the amount of lisinopril/ 20-12.5 my Doctor doubled my lisinopril
Posted 28 Apr 2015 • 1 answer
Lisinopril maker.Some years back my doctor started me on Lisinopril and like a lot of you, my migra?
Posted 2 Jul 2016 • 0 answers